# SDR AMTA200600200

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211524B4
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 1512168101
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD CORNER AFT UPPER FITTING FOUND WITH CORROSION.  R2 DOOR FWD CORNER AFT UPPER FITTING REMOVED AND REPLACED WITH NEW FITTING IAW SRM.  (K)
